On cyclic curves in the Euclidean n-space.

Fr. Fabricius-Bjerre

Mathematica Scandinavica (1975)

  • Volume: 36, page 230-254
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fabricius-Bjerre, Fr.. "On cyclic curves in the Euclidean n-space.." Mathematica Scandinavica 36 (1975): 230-254. <http://eudml.org/doc/166412>.

author = {Fabricius-Bjerre, Fr.},
journal = {Mathematica Scandinavica},
pages = {230-254},
title = {On cyclic curves in the Euclidean n-space.},
url = {http://eudml.org/doc/166412},
volume = {36},
year = {1975},

AU - Fabricius-Bjerre, Fr.
TI - On cyclic curves in the Euclidean n-space.
JO - Mathematica Scandinavica
PY - 1975
VL - 36
SP - 230
EP - 254
UR - http://eudml.org/doc/166412
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.